# SDR ASOA2015031212369

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 364, S27R HAS CORROSION.  REMOVED INTERCOSTAL AT FS 364, 27R IAW SRM 51-42-06-001-001-A01.  LOCATED DRILLED AND DEBURRED FASTENER HLES ON INTERCOSTAL AT FS 364  27R IAW CRJ700 51-40-11-001-001-A01.  INTERCOSTAL AT FS 364, 27R WAS INSTALLED IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
